# SDR MASA97243

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THAT THE EMERGENCY LIGHTS FROM ROW FIVE AND AFT ILLUMINATED FOR APPROXIMATELY ONE TO TWO SECONDS AND THEN WENT DIM DURING TEST.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  AIRCRAFT WAS RETURNED TO SERVICE  (M)
